# SDR HNAA9900014

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 5752 · Aileron Tabs
- Part: Bracket
- Condition: Cracked
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON TRIM TAB ATTACH BRACKET CRACKED APPROXIMATELY 1 INCH RADIUS ON AFT SIDE FORWARD.  REPLACED BRACKET.
